# SDR AALA20121008001

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 66,977 hours, 34,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375661
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 5 SLAT, NUMBER 15 SLAT RIB HAS CRACK INDICATION.  REPLACED NUMBER 15 RIB ON SLAT NUMBER 5 PER ESO 80117.
